TITLE

Regular Interval Valued Fuzzy Matrices

AUTHOR(S)
Meenakshi, A. R.; Kaliraja, M.
PUB. DATE
March 2010
SOURCE
Advances in Fuzzy Mathematics;2010, Vol. 5 Issue 1, p7
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we introduce the concept of regular Interval Valued Fuzzy Matrices (IVFM) as a generalization of regular fuzzy matrices. The structure of Row space and Column space of an IVFM are obtained. This leads to a characterization of regular IVFM and Invertible IVFM.
ACCESSION #
57669229

 

Related Articles

  • Predicting Interval Probability in Data Querying. Intan, Rolly // International MultiConference of Engineers & Computer Scientists;2007, p690 

    This paper discusses fuzzification of crisp domains into fuzzy classes providing fuzzy domains. Relationship between two fuzzy domains, Xi and Xj, is represented by a matrix, wij. If Xi and Xj have n and m elements of fuzzy data, respectively, then wij is n x m matrix. Our primary goal in this...

  • OPTIMIZING RANGE NORM OF THE IMAGE SET OF MATRIX OVER INTERVAL MAX-PLUS ALGEBRA. Siswanto; Suparwanto, Ari; Rudhito, M. Andy // Far East Journal of Mathematical Sciences;Jan2016, Vol. 99 Issue 1, p17 

    Let R be the set of real numbers and Rε = R U {ε}, ε = -∞. Maxplus algebra is the set Rε that is equipped with two operations maximum and addition. It can be formed matrices in the size of m×n, whose elements belong to Rε, called matrix over max-plus algebra. Let I...

  • Borg-type theorems for generalized Jacobi matrices. Derevyagin, M. // Mathematical Notes;Mar/Apr2005, Vol. 77 Issue 3/4, p587 

    In this article the authors consider two types of inverse problems for generalized Jacobi matrices associated with sequences of polynomials. The first type of inverse problem is a problem of Borg type. The second type of inverse problem goes back to the problem of the uniqueness of...

  • The Minimum Number of Inputs Required for the Controllability of Linear Differential Algebraic Equations. Shcheglova, A. A. // AIP Conference Proceedings;9/9/2009, Vol. 1168 Issue 1, p45 

    Linear control differential algebraic equations are considered. The issue of minimum dimension of the control vector necessitated for complete controllability of the system on any closed interval from the domain of definition is investigated. The problem is analyzed in connection with the time...

  • Exponential inequalities for dynamical measures of expanding maps of the interval. Collet, P.; Martinez, S.; Schmitt, B. // Probability Theory & Related Fields;2002, Vol. 123 Issue 3, p301 

    We prove an exponential inequality for the absolutely continuous invariant measure of a piecewise expanding map of the interval. As an immediate corollary we obtain a concentration inequality. We apply these results to the estimation of the rate of convergence of the empirical measure in various...

  • CONSTRAINED CONTROLLABILITY OF NONLINEAR STOCHASTIC IMPULSIVE SYSTEMS. KARTHIKEYAN, SHANMUGASUNDARAM; BALACHANDRAN, KRISHNAN // International Journal of Applied Mathematics & Computer Science;Jun2011, Vol. 21 Issue 2, p307 

    No abstract available.

  • Guaranteed interval of delay for a class of non-linear control systems. Talebi, Soroush; Ataei, Mohammad; Ekramian, Mohsen // Transactions of the Institute of Measurement & Control;Mar2016, Vol. 38 Issue 3, p364 

    A new method is proposed in this article in order to determine a guaranteed interval of time delay in input signal for a class of non-linear control systems with state feedback. This method is based on the stability sufficient condition of a non-linear control system using the Lyapunov direct...

  • An extension of the $$\alpha \hbox {BB}$$ -type underestimation to linear parametric Hessian matrices. Hladík, Milan // Journal of Global Optimization;Feb2016, Vol. 64 Issue 2, p217 

    The classical $$\alpha \hbox {BB}$$ method is a global optimization method the important step of which is to determine a convex underestimator of an objective function on an interval domain. Its particular point is to enclose the range of a Hessian matrix in an interval matrix. To have a tighter...

  • On The Optimal Index for Comparison fuzzy Quantities Based On Weighted Expected Interval. Saneifard, R.; Sameei, G. // Journal of Fuzzy Set Valued Analysis;Mar2013, p1 

    In the present paper, the researchers discuss the problem of weighted expected interval approximation of fuzzy numbers. This interval can be used as a crisp approximation set with respect to a fuzzy quantity. Then, by using this, the researchers propose a novel approach to ranking fuzzy numbers....

Share

Read the Article

Courtesy of EMERGENCY ACCESS INITIATIVE (EAI) PROJECT

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics